Imperial College London

Amihay Hanany

Faculty of Natural SciencesDepartment of Physics

Professor of Theoretical Physics
 
 
 
//

Contact

 

+44 (0)20 7594 3634a.hanany

 
 
//

Location

 

611Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Publication Type
Year
to

209 results found

Hanany A, Okazaki T, 2019, (0,4) brane box models, JOURNAL OF HIGH ENERGY PHYSICS, ISSN: 1029-8479

JOURNAL ARTICLE

Cabrera S, Hanany A, Zajac A, 2019, Minimally unbalanced quivers, JOURNAL OF HIGH ENERGY PHYSICS, ISSN: 1029-8479

JOURNAL ARTICLE

Hanany A, Miketa D, 2019, Nilpotent orbit Coulomb branches of types AD, JOURNAL OF HIGH ENERGY PHYSICS, ISSN: 1029-8479

JOURNAL ARTICLE

Cabrera S, Hanany A, Kalveks R, 2019, Quiver theories and formulae for Slodowy slices of classical algebras, NUCLEAR PHYSICS B, Vol: 939, Pages: 308-357, ISSN: 0550-3213

JOURNAL ARTICLE

Cabrera S, Hanany A, Yagi F, 2019, Tropical geometry and five dimensional Higgs branches at infinite coupling, JOURNAL OF HIGH ENERGY PHYSICS, ISSN: 1029-8479

JOURNAL ARTICLE

Bachas C, Bianchi M, Hanany A, 2018, N = 2 moduli of AdS(4) vacua: a fine-print study (vol 08, 100, 2018), JOURNAL OF HIGH ENERGY PHYSICS, ISSN: 1029-8479

JOURNAL ARTICLE

Cabrera S, Hanany A, 2018, Quiver subtractions, JOURNAL OF HIGH ENERGY PHYSICS, ISSN: 1029-8479

JOURNAL ARTICLE

Hanany A, Sperling M, 2018, Resolutions of nilpotent orbit closures via Coulomb branches of 3-dimensional = N=4 theories, JOURNAL OF HIGH ENERGY PHYSICS, ISSN: 1029-8479

JOURNAL ARTICLE

Hanany A, Zajac A, 2018, Discrete gauging in Coulomb branches of three dimensional N=4 supersymmetric gauge theories, JOURNAL OF HIGH ENERGY PHYSICS, ISSN: 1029-8479

JOURNAL ARTICLE

Hanany A, Sperling M, 2018, Discrete quotients of 3-dimensional N=4 Coulomb branches via the cycle index, JOURNAL OF HIGH ENERGY PHYSICS, ISSN: 1029-8479

JOURNAL ARTICLE

Bachas C, Bianchi M, Hanany A, 2018, N=2 moduli of AdS(4) vacua: a fine-print study, JOURNAL OF HIGH ENERGY PHYSICS, ISSN: 1029-8479

JOURNAL ARTICLE

Hanany A, Zafrir G, 2018, Discrete gauging in six dimensions, JOURNAL OF HIGH ENERGY PHYSICS, ISSN: 1029-8479

JOURNAL ARTICLE

Hanany A, Mekareeya N, 2018, The small E-8 instanton and the Kraft Procesi transition, JOURNAL OF HIGH ENERGY PHYSICS, ISSN: 1029-8479

JOURNAL ARTICLE

Ferlito G, Hanany A, Mekareeya N, Zafrir Get al., 2018, 3d Coulomb branch and 5d Higgs branch at infinite coupling, JOURNAL OF HIGH ENERGY PHYSICS, ISSN: 1029-8479

JOURNAL ARTICLE

Cabrera S, Hanany A, 2018, Branes and the Kraft-Procesi transition: classical case, JOURNAL OF HIGH ENERGY PHYSICS, ISSN: 1029-8479

JOURNAL ARTICLE

Hanany A, Kalveks R, 2017, Quiver theories and formulae for nilpotent orbits of Exceptional algebras, JOURNAL OF HIGH ENERGY PHYSICS, ISSN: 1029-8479

JOURNAL ARTICLE

Cabrera S, Hanany A, Zhong Z, 2017, Nilpotent orbits and the Coulomb branch of T-sigma(G) theories: special orthogonal vs orthogonal gauge group factors, JOURNAL OF HIGH ENERGY PHYSICS, ISSN: 1029-8479

JOURNAL ARTICLE

Dey A, Hanany A, Koroteev P, Mekareeya Net al., 2017, On three-dimensional quiver gauge theories of type B, JOURNAL OF HIGH ENERGY PHYSICS, ISSN: 1029-8479

JOURNAL ARTICLE

Bah I, Hanany A, Maruyoshi K, Razamat SS, Tachikawa Y, Zafrir Get al., 2017, 4d N=1 from 6d N = (1,0) on a torus with fluxes, JOURNAL OF HIGH ENERGY PHYSICS, ISSN: 1029-8479

JOURNAL ARTICLE

Cremonesi S, Ferlito G, Hanany A, Mekareeya Net al., 2017, Instanton operators and the Higgs branch at infinite coupling, JOURNAL OF HIGH ENERGY PHYSICS, ISSN: 1029-8479

JOURNAL ARTICLE

Hanany A, Sperling M, 2017, Algebraic properties of the monopole formula, JOURNAL OF HIGH ENERGY PHYSICS, ISSN: 1029-8479

JOURNAL ARTICLE

Cabrera S, Hanany A, 2016, Branes and the Kraft-Procesi transition, JOURNAL OF HIGH ENERGY PHYSICS, ISSN: 1029-8479

JOURNAL ARTICLE

Hanany A, Ramgoolam S, Rodriguez-Gomez D, 2016, Highest weight generating functions for hyperKahler T*(G/H)spaces, JOURNAL OF HIGH ENERGY PHYSICS, ISSN: 1029-8479

JOURNAL ARTICLE

Hanany A, Jejjala V, Ramgoolam S, Seong R-Ket al., 2016, Consistency and derangements in brane tilings, JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, Vol: 49, ISSN: 1751-8113

JOURNAL ARTICLE

Hanany A, Sperling M, 2016, Coulomb branches for rank 2 gauge groups in 3d N=4 gauge theories, JOURNAL OF HIGH ENERGY PHYSICS, ISSN: 1029-8479

JOURNAL ARTICLE

Hanany A, Kalveks R, 2016, Quiver theories for moduli spaces of classical group nilpotent orbits, JOURNAL OF HIGH ENERGY PHYSICS, ISSN: 1029-8479

JOURNAL ARTICLE

Hanany A, Hwang C, Kim H, Park J, Seong R-Ket al., 2016, Hilbert series for theories with Aharony duals (vol 2015, 132, 2015), JOURNAL OF HIGH ENERGY PHYSICS, ISSN: 1029-8479

JOURNAL ARTICLE

Hanany A, Kalveks R, 2015, Construction and deconstruction of single instanton Hilbert series, JOURNAL OF HIGH ENERGY PHYSICS, Pages: 1-83, ISSN: 1029-8479

JOURNAL ARTICLE

Hanany A, Maruyoshi K, 2015, Chiral theories of class S, JOURNAL OF HIGH ENERGY PHYSICS, Pages: 1-32, ISSN: 1029-8479

JOURNAL ARTICLE

Hanany A, Hwang C, Kim H, Park J, Seong R-Ket al., 2015, Hilbert series for theories with Aharony duals, JOURNAL OF HIGH ENERGY PHYSICS, ISSN: 1029-8479

JOURNAL ARTICLE

This data is extracted from the Web of Science and reproduced under a licence from Thomson Reuters. You may not copy or re-distribute this data in whole or in part without the written consent of the Science business of Thomson Reuters.

Request URL: http://wlsprd.imperial.ac.uk:80/respub/WEB-INF/jsp/search-html.jsp Request URI: /respub/WEB-INF/jsp/search-html.jsp Query String: respub-action=search.html&id=00164299&limit=30&person=true